MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45DC
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Shaking/Tremors (2515); Insufficient Information (4580)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device .
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an explant procedure due to inadequate stimulation and elective replacement for system upgrade as a directional lead implanted to improve benefits.The patient is doing great post operatively with no complications, waiting for new lead to be programmed.The explanted device will not be returned as it was disposed per facility policy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Supplemental submitted to include additional information that changed field h6.Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device .

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21900185
Report Number3006630150-2025-02737
Device Sequence Number11777010
Product Code MHY
UDI-Device Identifier08714729836544
UDI-Public(01)08714729836544(17)210513(10)5148985
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/13/2021
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number5148985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/21/2025
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale